MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH NO 4. TRIATHLON TS PLUS TIBIAL INSERT X3 POLY 16MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO

STRYKER ORTHOPAEDICS-MAHWAH NO 4. TRIATHLON TS PLUS TIBIAL INSERT X3 POLY 16MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Model Number 5537-G-416-E
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code Ambulation or Postural Difficulties (2544)
Date of Event 09/22/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
As reported: "patient¿s [left] femur, poly, femoral stem and augments revised due to pain and instability.No other information available due to hospital policy.".

Brand Name
NO 4. TRIATHLON TS PLUS TIBIAL INSERT X3 POLY 16MM
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key12647866
Report Number0002249697-2021-01717
Device Sequence Number19142316
Product Code MBH
UDI-Device Identifier07613327287745
UDI-Public07613327287745
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K172634
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2024
Device Model Number5537-G-416-E
Device Catalogue Number5537-G-416-E
Device Lot NumberL5642M
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/22/2021
Initial Report FDA Received Date10/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age57 YR